# SDR FAA1020001

- Difficulty date: September 21, 2006
- Submitted: October 17, 2006
- Operation: General aviation
- Aircraft: N533LJ
- Make and model: Mooney M20R
- Aircraft serial: 290443
- Engine: Cont IO550G
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 3610021
- Part serial: 2127
- Condition: Stuck
- Location: Cockpit
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SELECTOR VALVE STUCK IN (OFF) POSITION WHILE AIRCRAFT WAS SITTING ON THE RAMP.  ONCE STUCK IN THE OFF POSITION, IT BECAME IMPOSSIBLE TO TURN USING HAND FORCE.  (K)
